# SDR TSAA9753275

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FUSELAGE SKIN CRACK AT E/E COMPARTMENT EXHAUST PORT HOLE UNDER SIDE OF AIRCRAFT. REPAIRED PER ECO272R2, FUSELAGE SECTION 43 LBL 2.9, BS 373 CUTOUT AFT EDGE SKIN AND DOUBLER CORROSION REPAIR.  AIRCRAFT RETURNED TO SERVICE.  (M)
